Ever since i started Nora-BE I am almost constantly on my period. if its not a full blown period its this gross old looking blood spotting deal. I heard you bleed a lot but im kind of concerned at how much of the time i am doing so. Has anyone else had this where you only get a few days in between the weeks of bleeding of just normal no menstruation. I want to know if i should be seen by a doctor or possibly get off of Nora-BE?
This is normal, its old blood, and it will straighten out but it may take 6 months. If it doesn't straighten out then, see your dr.
- Nora-Be Information for Consumers
- Nora-Be Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nora-Be (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2010 • 1 answer
Updated 17 Jun 2011 • 3 answers
Updated 3 Apr 2015 • 1 answer
Updated 1 Apr 2015 • 1 answer
Updated 10 Oct 2016 • 2 answers